# SDR NOCA00809

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DAMAGE ON SKIN AFT OF DOOR 1L STA 390 STRINGER 21L & 20L GOUGE 4.5 INCH LG CRACK 3.5 INCH LG DENT 6/32 DEEP.  CUT OUT DAMAGE AND ACCOMPLISHED HFEC, NO DEFECTS NOTED, ACCOMPLISHED PERMANENT REPAIR AS PER BOEING SR 1-1196810793/SRM 53-00-01.
